# SDR ASAA2013120596787

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C333671
- Condition: Corroded
- Location: Bs 947.5-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY OTBD AFT FLOOR SUPPORT CORRODED LBL 45, BS 947.5 - 967.  REMOVED CORROSION  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51-01-1.   LOCATION AND DRILLED IAW SRM 51-40-05.
